MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6888800
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator's wheel was broken.There was no patient harm reported.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
Based on technician statement, the two front wheels no longer work properly.Brake cables were ordered to resolve the issue.The ventilator operates in a field of up to 20mt (200 gauss) for tunnel scanners and up to 10mt (100 gauss) for open scanners.Before using the ventilator in the mr environment, conditions must be met, including locking the two front wheels.The ventilator can be attracted to the mr scanner if the wheels are not locked.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to brake cables.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-U MR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key20744124
Report Number8010042-2024-0001920
Device Sequence Number8297555
Product Code CBK
UDI-Device Identifier07325710010518
UDI-Public(01)07325710010518(11)230626
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown